# SDR UPS07449345

- Difficulty date: February 15, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 69B024453
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING L/E RIB TO FRONT SPAR UPPER CHORD ATT FITTING AT ISLES 270 FOUND CRACKED.  CRACK LENGTH: .25 INCH.  UPPER CHORD ATT CLIP REPLACED PER SRM 51-10-01 PG 9 & INSTALLED PER SRM 51-30-02.
